# SDR RAIA990716

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmiter
- Part number: TNAS1024L1182
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CMI - FLT 7433 - LEFT FUEL FLOW METER FAILED.  MAINTENANCE REPLACED LEFT ENGINE FUEL FLOW TRANSMITTER.  (X)
